# SDR YLYL093965

- Difficulty date: March 16, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N130GC
- Make and model: Urocop EC120B
- Aircraft serial: 3562
- Aircraft time: 427 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 8011 · Engine Starter
- Part: Commutator
- Condition: Failed
- Location: Static Inverter
- Part time: 427 hours
- Component: Static Inverter
- Component part number: 150SG122Q
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRUSHES FAILED PREMATURELY. DAMAGED COMUTATOR.
